# SDR YENA2025010700021

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 80,401 hours, 28,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#803, JFK-SJU. ' ALL 4 FAS REPORTED FUMES OR DIRTY SOCK SMELL ON SHORT FINAL INTO RWY 10 FOR SJU. OUR POSITION WAS APPROX. 5.10 DME ON THE FINAL APP. COURSE; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10 CABIN HEMS & AMBIENT AIR PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE. NO ODOR FROM APU OR PACKS NOTED.'
